# SDR QXEA0000013

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 Mask
- Condition: Failed Deploy
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - DURING CLIMB-OUT AND AFTER TURNING ON AIRFOIL ANTI-ICE, CREW NOTICED AIR FOIL VALVES CLOSED AT 10000 FEET, CREW NOTED PRESSURE DIFFERENTIAL BETWEEN 2 AND 3 PSI.  CREW DECIDED TO RETURN TO BOISE..  ALL PASSENGER OXYGEN MASKED AUTOMATICALLY DEPLOYED.  ONE FLIGHT ATTENDENT OXYGEN MASK FAILED TO DEPLOY IN THE AFT STATION.  REPOSITIONED SPRING ON OXYGEN MASK DOOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
